Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Finiteness of Mordell-Weil groups of generic Abelian varieties


Author: Alice Silverberg
Journal: Bull. Amer. Math. Soc. 12 (1985), 131-133
MSC (1980): Primary 14K10, 14K22; Secondary 10D20
MathSciNet review: 766970
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14K10, 14K22, 10D20

Retrieve articles in all journals with MSC (1980): 14K10, 14K22, 10D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1985-15316-9
PII: S 0273-0979(1985)15316-9